# SDR SWIA2020090452294

- Difficulty date: July 28, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT RBL27.00 FROM APPROXIMATELY FS559.00+80 TO FS559.00+96 HAS MULTIPLE LOCATIONS OF CORROSION.    SEAT TRACK SECTION LOCATED AT RBL-27 BETWEEN FS559.00+80 TO FS559.00+96 IS OUT OF LIMITS DUE TO SEVERE PITTING AND INTERGRANULAR CORROSION FOUND ON OVER 40% OF SEAT TRACK FASTENER HOLES REPLACE TRACK.  REPLACED THE SEAT TRACK.
